On a bilinear estimate of Schrödinger waves

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-14
JournalRIMS Kôkyûroku Bessatsu
VolumeB26
Publication statusPublished - 2011 May

Cite this

@article{21742016672a4f26b646ef34a086d750,
title = "On a bilinear estimate of Schr{\"o}dinger waves",
author = "Yung-Fu Fang",
year = "2011",
month = "5",
language = "English",
volume = "B26",
pages = "1--14",
journal = "RIMS K{\^o}ky{\^u}roku Bessatsu",

}

On a bilinear estimate of Schrödinger waves. / Fang, Yung-Fu.

In: RIMS Kôkyûroku Bessatsu, Vol. B26, 05.2011, p. 1-14.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a bilinear estimate of Schrödinger waves

AU - Fang, Yung-Fu

PY - 2011/5

Y1 - 2011/5

M3 - Article

VL - B26

SP - 1

EP - 14

JO - RIMS Kôkyûroku Bessatsu

JF - RIMS Kôkyûroku Bessatsu

ER -